Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bradly

Weird: After 5 months.. acne is back?

Recommended Posts

So I began accutane with moderate pustule (whitehead) acne.

Within a month I was 75% clear.

After 2 months: 90%

3 Months: 100% clear.

Now, just before I enter my last month of accutane, my skin is almost back to normal.

I haven't changed any life habits, anything diet related, no major stress changes, and it can't be an I.B. from the medication because I am using the same dosage and brand as I was when I was clear.

Also: My skin tends to look red and blushy even though I have fairly tan skin.

Any ideas, advice, insight?

Thanks in advance,

Bradly

Link to comment
Share on other sites

So I began accutane with moderate pustule (whitehead) acne.

Within a month I was 75% clear.

After 2 months: 90%

3 Months: 100% clear.

Now, just before I enter my last month of accutane, my skin is almost back to normal.

I haven't changed any life habits, anything diet related, no major stress changes, and it can't be an I.B. from the medication because I am using the same dosage and brand as I was when I was clear.

Also: My skin tends to look red and blushy even though I have fairly tan skin.

Any ideas, advice, insight?

Thanks in advance,

Bradly

well, i dont have any advise for for because im pretty much in the same case. for me the 1st month i broke out, 2nd month started seeing improvements, 3rd got better, 4th started braking out again, and im at 4 1/2 months right now and not doing so well. and my derm said id only be on accutane for 5 months. so i hope that has gave you some hope because your not the only one, i feel your pain, and hope we both get better. good luck.

Link to comment
Share on other sites

i finished a 5 or 6 month course on dec 15 of last year and i started breaking out again after uh 6 months... i am contemplating a second course but i experienced bone pain (sore knee) while on accutane so im wary to get back on it...

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×